Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
missglamm111

Moisturizer stings after using a few days

Recommended Posts

Hi! I've been using a moisturizer a few days back and when i used it there was a big difference the next day like my skin was pinkish but after a few days (i still used my moisturizer) i noticed that my face stings or i can feel a burning sensation when i put moisturizer. I experienced the sting after i used an exfoliator (is this the cause?) and will ur face sting when u put too much moisturizer??? 


HELP ME PLEASE!!!!

Share this post


Link to post
Share on other sites
Guest

Try a differenr moisturiser,your face is not supposed to sting and just a normal amount,just enough to cover and rub in is what you should use.

you can develop rosacea when products are too harsh.
:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×